MathSciNet Relay Station
MathSciNet bibliographic data
MR1739179 11D61
Schlickewei, H. P.; Schmidt, W. M. The number of solutions of polynomial-exponential equations. Compositio Math. 120 (2000), no. 2, 193–225.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement